# SDR DL73K991917

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Failed
- Location: Cockpit
- Component: MC1017100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS 02 MASK FAILED.  REPLACED OBSERVERS 02 MASK.
